# SDR CALA2019032900476

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 58,844 hours, 19,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A1141
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WW VAPOR SEAL CRACKED JUST O/B OF KEELBEAM. REF. N/R:99833490 ACCOMPLISHED REPAIR AT RT WW VAPOR SEAL (BARRIER) CRACKED JUST O/B OF KEEL BEAM BAY 1R, 2R, & 4R AS PER SRM 57-10-10 REPAIR 2, FIG.204, TABLES 202, 203 & 205 (FOR DETAILS SEE PARTIAL WORK) REF.
